# SDR SWAA2014010823903

- Difficulty date: December 30, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 36,917 hours, 24,667 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 59407515
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT HORIZONTAL STABILIZER FAIRING CRACKED.  REPAIRED FAIRING IAW SRM.
